# SDR SWAA2015091643961

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 18,057 hours, 10,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
